Sparse approximation of functions using sums of exponentials and AAK theory

Fredrik Andersson, Marcus Carlsson, Maarten V. de Hoop

Research output: Contribution to journalArticlepeer-review

16 Citations (SciVal)

Abstract

We consider the problem of approximating functions by sums of few exponentials functions, either on an interval or on the positive half-axis. We study both continuous and discrete cases, i.e. when the function is replaced by a number of equidistant samples. Recently, an algorithm has been constructed by Beylkin and Monzón for the discrete case. We provide a theoretical framework for understanding how this algorithm relates to the continuous case.
Original languageEnglish
Pages (from-to)213-248
JournalJournal of Approximation Theory
Volume163
Issue number2
DOIs
Publication statusPublished - 2011

Subject classification (UKÄ)

  • Computer Vision and Robotics (Autonomous Systems)
  • Mathematics

Fingerprint

Dive into the research topics of 'Sparse approximation of functions using sums of exponentials and AAK theory'. Together they form a unique fingerprint.

Cite this